# SDR VNAA2016020400007

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,795 hours, 28,877 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Light
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTERMITTENT LT REVERSER UNLOCKED CAUTION MESSAGE IN FLIGHT. MESSAGE WENT FROM INTERMITTENT TO STEADY.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE DEFERRED LT THRUST REVERSER IAW MEL.  ACFT RELEASED FOR SERVICE.
